# SDR VNAA20240513007

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002
- Condition: Dented
- Location: Rh Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (3 LOCATIONS) ON LOWER SKIN OF RH INBOARD FLAP BTW FLS 75.60 TO FLS 92.80.   DENTS ON LOWER SKIN OF RH INBOARD FLAP BTW FLS 75.60 TO FLS 92.80 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WERE REPAIRED PER CRJ900 SRM 57-52-01-201-001-A01
